Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 92, NWS Wakefield, VA

June 3, 2021Fluvanna County, Louisa County, Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at Jun 3, 2021, 5:28 PM EDT for Fluvanna County, Louisa County, Virginia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2021, 5:28 PM EDT (21:28 UTC)
Expired
Jun 3, 2021, 6:15 PM EDT
In force
47 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fluvanna County, VA, Louisa County, VA

The radar

The Sterling radar (KLWX), 114 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 2:48 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 73 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
73 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
511 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

712 
WUUS51 KAKQ 032128
SVRAKQ
VAC065-109-032215-
/O.NEW.KAKQ.SV.W.0092.210603T2128Z-210603T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
528 PM EDT Thu Jun 3 2021

The National Weather Service in Wakefield has issued a

* Severe Thunderstorm Warning for...
  Northwestern Louisa County in central Virginia...
  Northeastern Fluvanna County in central Virginia...

* Until 615 PM EDT.

* At 528 PM EDT, a severe thunderstorm was located near Boswells
  Tavern, or 10 miles west of Louisa, moving east at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* This severe thunderstorm will be near,
  Ferncliff around 535 PM EDT.
  Louisa around 555 PM EDT.
  Mineral around 605 PM EDT.

Other locations impacted by this severe thunderstorm include Bybee,
Yanceyville, Louisa Airport, Waldrop, Green Springs, Byrd Mill,
Trevilians, Wares Crossroads, Zion Crossroads and Vawter Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3813 7819 3814 7815 3814 7812 3815 7809
      3813 7805 3814 7801 3812 7798 3811 7793
      3812 7792 3811 7790 3810 7784 3787 7800
      3789 7802 3791 7806 3787 7808 3789 7817
      3795 7834
TIME...MOT...LOC 2128Z 260DEG 21KT 3803 7819 

HAIL...<.75IN
WIND...60MPH
 
$$

JM
2 follow-up statements
055 
WWUS51 KAKQ 032200
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
600 PM EDT Thu Jun 3 2021

VAC065-109-032215-
/O.CON.KAKQ.SV.W.0092.000000T0000Z-210603T2215Z/
Louisa VA-Fluvanna VA-
600 PM EDT Thu Jun 3 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHWESTERN LOUISA AND NORTHEASTERN FLUVANNA COUNTIES...

At 600 PM EDT, a severe thunderstorm was located near Louisa, moving
east at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

This severe storm will be near...
  Louisa around 615 PM EDT.
  Mineral around 630 PM EDT.

Other locations impacted by this severe thunderstorm include Bybee,
Yanceyville, Louisa Airport, Byrd Mill, Trevilians, Wares Crossroads
and Vawter Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3792 7826 3804 7808 3814 7802 3814 7801
      3812 7798 3811 7793 3812 7792 3811 7790
      3810 7784 3787 7800 3789 7802 3791 7806
      3787 7808 3789 7817
TIME...MOT...LOC 2200Z 253DEG 15KT 3800 7806 

HAIL...<.75IN
WIND...60MPH
 
$$

JM
016 
WWUS51 KAKQ 032208
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
608 PM EDT Thu Jun 3 2021

VAC065-109-032218-
/O.EXP.KAKQ.SV.W.0092.000000T0000Z-210603T2215Z/
Louisa VA-Fluvanna VA-
608 PM EDT Thu Jun 3 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LOUISA AND
NORTHEASTERN FLUVANNA COUNTIES WILL EXPIRE AT 615 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Virginia.

LAT...LON 3792 7826 3804 7808 3814 7802 3814 7801
      3812 7798 3811 7793 3812 7792 3811 7790
      3810 7784 3787 7800 3789 7802 3791 7806
      3787 7808 3789 7817
TIME...MOT...LOC 2208Z 281DEG 13KT 3799 7803 

$$

JM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 4:00 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jun 3, 4:00 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
400 PM EDT Thu Jun 3 2021

.SYNOPSIS...
Low pressure and its accompanying cold front will weaken while
moving through the region tonight into Friday. The front will
wash out offshore over the weekend, as weak high pressure
settles across the local area.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
As of 330 PM EDT Thursday...

Widespread shower and thunderstorm activity will continue
across southeast VA and northeast NC through tonight. Bouts of
heavy rain and localized flooding will occur within the Flash
Flood watch area given the rain that fell late Wednesday and an
additional 1-3 inches of rain (with locally higher amounts) that
are expected through tonight. Have added James City and
Gloucester County to the FF Watch given recent obs and recent
radar trends. In addition to the heavy rain, SPC has placed our
northern tier VA counties and lower MD counties in a SVR TSTM
Watch through 9 pm as a broken line of strong to severe storms
is expected. We'll be on the look out for isolated storms
capable of producing localized damaging wind gusts within the
watch area. Storms should overall be moving fast enough to
preclude and heavy rain/flooding mention across the north/NW
despite WPC's westward expansion of SLGT risk area in Day 1 ERO.
Continued likely PoPs this evening, though the severe threat
will diminish. Heavy rain potential continues overnight across
the SE. Mostly cloudy tonight with lows in the mid to upr 60s.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
As of 330 PM EDT Thursday...

Broad trough aloft will swing through the region Fri into Fri
night, gradually pushing the bulk of the significant moisture S
and E of the FA. Will hang onto highest PoPs (50-70%) across ESE
VA-NE NC Fri morning, with drying expected by late morning. With
the upper trough and an associated shortwave progged to push
through the area Fri aftn/evening, expect tstms to redevelop
(even across the NW). Lapse rates steepen/become more favorable
by aftn so there will be some potential for a few strong/severe
tstms with wind and possibly large hail. SPC has a marginal risk
for now. Variable clouds/partly sunny Fri with highs mainly in
the lower-mid 80s. Drying out and becoming mostly clear to
partly cloudy Fri night into early Sat morning with lows in the
60s.

High pressure builds over the area for Sat. Partly to mostly
sunny and warm with highs ranging through the mid to upper
80s. Will hang on to a 20% PoP over interior NE NC Sat aftn
given slightly higher dew pts and some weak instability. Clear
to partly cloudy Sat night with lows in the 60s. Remaining dry
and warm Sunday with high pressure in control. Highs from the
low-mid 80s coast to the low 90s inland.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
As of 330 PM EDT Thursday...

The latest 12Z/03 models continue to forecast a summerlike pattern
with just isolated to perhaps scattered diurnal convection (highest
coverage during the aftn/evening) from the early to middle part of
next week. A potent shortwave potentially dives SSE from srn Canada
to far nrn New England by the end of next week. This feature
potentially could allow a backdoor cold front to settle near the
region by late next week. Regardless, the main mid/upper level flow
is expected to remain well to our north. It will be somewhat humid
with dew pts in the 60s to near 70F (highest SE). Highs will range
from the upper 80s to lower 90s through the period with some locally
cooler conditions at the immediate coast only. Lows will range from
the mid 60s to around 70F.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
As of 140 PM EDT Thursday...

A widespread coverage of showers/tstms is expected this
afternoon and evening across the area. Greatest coverage will be
for ORF/PHF/ECG. CIGs during the 18-00Z period will mostly be
VFR (> 3000 ft) or at least high level MVFR (2000-2500 ft) but
VSBY flight restrictions are likely in heavy downpours. Showers/tstms
will continue overnight/early Fri morning over mainly SE VA/NE
NC. IFR CIGS will become prevalent for all terminals 08Z-14Z
Fri. Mainly dry over the area except in the far SE after
12Z Fri morning, but with redevelopment of scattered
showers/tstms expected Fri aftn.

OUTLOOK...Generally dry/VFR for the weekend other than spotty
aftn tstms into NE NC.

&&

.MARINE...
As of 400 PM EDT Thursday...

Heavy rain and thunderstorms are moving across the area. Winds
are generally southerly 10-15 kt with a few gusts around 20 kt.
Seas seas are increasing to 3-4 feet while waves in the bay are
around 1 to 2 feet. Southerly winds 20-25 kt for an hour or two
tonight across the middle Chesapeake Bay. There is also the
possibility for SCA conditions across the far northern coastal
waters later tonight into Friday as seas increase to around 4 to
5 feet (especially out 20 nm). S to SW flow continues on Friday
and through the weekend around 10 to 15 knots. Sub-SCA
conditions are anticipated into early next week.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...Flash Flood Watch through Friday morning for NCZ012>017-
     030>032.
VA...Flash Flood Watch through Friday morning for VAZ084-087>090-
     092-093-095>098-523>525.
MARINE...None.

&&

SYNOPSIS...JDM
NEAR TERM...JDM
SHORT TERM...JDM/LKB
LONG TERM...ERI
AVIATION...JDM/LKB
MARINE...AJB/CP
Hazardous weather outlook, Jun 3, 3:11 PM EDT, 2 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
311 PM EDT Thu Jun 3 2021

VAZ060>062-065>069-076>083-085-086-099-100-511>520-041915-
Prince Edward-Cumberland-Goochland-Mecklenburg-Lunenburg-Nottoway-
Amelia-Powhatan-Richmond-Northumberland-Lancaster-Brunswick-
Dinwiddie-Prince George-Charles City-New Kent-Middlesex-Mathews-
Accomack-Northampton-Western Hanover-Eastern Hanover-
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-
311 PM EDT Thu Jun 3 2021

This Hazardous Weather Outlook is for central Virginia, east
central Virginia, eastern Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Through tonight.

Isolated strong to severe thunderstorms are possible through this
evening with localized damaging wind gusts being the main threat.
The storms could also bring locally heavy rain and the potential for
localized flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A few strong to severe thunderstorms containing damaging wind gusts
and hail will be possible Friday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ510-522-041915-
Eastern Louisa-Eastern Essex-
311 PM EDT Thu Jun 3 2021

...SEVERE THUNDERSTORM WATCH 234 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Virginia and east
central Virginia.

.DAY ONE...Through tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A few strong to severe thunderstorms containing damaging wind gusts
and hail will be possible Friday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ102-041915-
Eastern Currituck-
311 PM EDT Thu Jun 3 2021

This Hazardous Weather Outlook is for northeast North Carolina.

.DAY ONE...Through tonight.

Showers and isolated thunderstorms will produce heavy rain at times
and the potential for localized flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A few strong to severe thunderstorms containing damaging wind gusts
and hail will be possible Friday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021>025-VAZ048-064-075-509-521-041915-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Fluvanna-Caroline-Westmoreland-Western Louisa-Western Essex-
311 PM EDT Thu Jun 3 2021

...SEVERE THUNDERSTORM WATCH 234 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia and north central Virginia.

.DAY ONE...Through tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A few strong to severe thunderstorms containing damaging wind gusts
and hail will be possible Friday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ012>017-030>032-VAZ084-087>090-092-093-095>098-523>525-041915-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Gloucester-Greensville-Sussex-Surry-
James City-Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk-
Chesapeake-Virginia Beach-York-Newport News-Hampton/Poquoson-
311 PM EDT Thu Jun 3 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for northeast North Carolina,
eastern Virginia and southeast Virginia.

.DAY ONE...Through tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition to the heavy rain, an isolated strong to severe
thunderstorm capable of producing strong to damaging wind gusts will
be possible through early this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

A few strong to severe thunderstorms containing damaging wind gusts
and hail will be possible Friday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 3, 3:43 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Wakefield VA
343 PM EDT Thu Jun 3 2021

VAZ065-032015-
Mecklenburg-
343 PM EDT Thu Jun 3 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MECKLENBURG COUNTY...

At 342 PM EDT, a strong thunderstorm was located near Boydton, or 12
miles southwest of South Hill, moving northeast at 15 mph.

Wind gusts of 40 mph and rainfall amounts of 1 to 2 inches are
possible with this storm.

Locations impacted include...
South Hill, La Crosse, Boydton, Beechwood, John H Kerr Dam, North
View, Richardson, Keats, Eppes Fork, Baskerville, Wightman, Palmer
Springs and John H Kerr Reservoir.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3685 7835 3684 7830 3682 7828 3682 7826
      3681 7824 3680 7817 3679 7811 3680 7811
      3679 7808 3678 7806 3678 7803 3654 7823
      3654 7850
TIME...MOT...LOC 1942Z 207DEG 12KT 3662 7831

EI
Special weather statement, Jun 3, 3:45 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Wakefield VA
345 PM EDT Thu Jun 3 2021

VAZ077-078-084>086-032030-
Mathews-Middlesex-Northumberland-Lancaster-Gloucester-
345 PM EDT Thu Jun 3 2021

...AN AREA OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT GLOUCESTER...
SOUTHEASTERN MIDDLESEX...SOUTHEASTERN NORTHUMBERLAND...MATHEWS AND
EASTERN LANCASTER COUNTIES...

At 345 PM EDT, thunderstorms with heavy rain were located from White
Stone to near Gloucester Courthouse. Movement was northeast at 20
mph.

Rainfall amounts of 1 to 2 inches are possible with these storms.

Locations impacted include...
Gloucester Courthouse, Kilmarnock, Fair Port, Deltaville, Gloucester
Point, White Stone, Hayes, Wicomico Church, Gwynn, Wicomico,
Achilles, Hartfield, Glenns, Blakes, Byrdton, Beulah, Naxera, Brook
Vale, Bertrand and Grafton.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.

LAT...LON 3788 7606 3789 7608 3788 7620 3777 7623
      3775 7627 3769 7626 3766 7627 3762 7624
      3760 7624 3758 7626 3755 7626 3723 7644
      3739 7667 3743 7671 3746 7666 3749 7665
      3751 7666 3786 7637 3790 7605 3789 7605
TIME...MOT...LOC 1945Z 222DEG 19KT 3767 7638 3744 7656

EI
Special weather statement, Jun 3, 4:30 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Wakefield VA
430 PM EDT Thu Jun 3 2021

MDZ021>023-032115-
Dorchester-Wicomico-Somerset-
430 PM EDT Thu Jun 3 2021

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT CENTRAL SOMERSET...
SOUTHWESTERN WICOMICO AND SOUTH CENTRAL DORCHESTER COUNTIES...

At 429 PM EDT, a thunderstorm with heavy rain was located near
Tylerton, or 20 miles northeast of Fair Port, moving northeast at 20
mph.

Rainfall amounts of 1 to 2 inches are possible with this storm.

Locations impacted include...
Princess Anne, University Of Maryland Eastern Shore, Lawsonia,
Westover, Deal Island, Whitehaven, Waterview, Oriole, Byrdtown,
Hopewell, Kingston, Dames Quarter, Wingate, Widgeon, Manokin, Mount
Vernon, Elliott, Nanticoke, Monie and Bivalve.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

LAT...LON 3819 7560 3786 7589 3803 7605 3799 7589
      3807 7578 3814 7579 3815 7593 3807 7601
      3812 7609 3814 7605 3814 7602 3815 7609
      3821 7607 3820 7602 3825 7613 3818 7596
      3822 7582 3826 7611 3845 7607
TIME...MOT...LOC 2029Z 222DEG 19KT 3804 7602

EI
Special weather statement, Jun 3, 4:30 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Wakefield VA
430 PM EDT Thu Jun 3 2021

VAZ048-509-032115-
Fluvanna-Western Louisa-
430 PM EDT Thu Jun 3 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LOUISA AND
FLUVANNA COUNTIES...

At 430 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 10 miles northwest of Boswells Tavern to
near Schuyler. Movement was east at 40 mph.

Wind gusts in excess of 40 mph are possible with these storms.

Locations impacted include...
Louisa, Palmyra, Lake Monticello, Ferncliff, Boswells Tavern, Kents
Store, Troy, Gordonsville, Nahor, Green Springs, Zion Crossroads,
Antioch, Union Mills, Wildwood, Bybee, Waldrop, Byrd Mill,
Trevilians, Carysbrook and Wilmington.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3806 7826 3813 7821 3813 7818 3815 7809
      3813 7805 3814 7801 3812 7798 3812 7791
      3780 7814 3781 7848
TIME...MOT...LOC 2030Z 260DEG 36KT 3816 7834 3784 7878

JM
Special weather statement, Jun 3, 4:59 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Wakefield VA
459 PM EDT Thu Jun 3 2021

MDZ021>023-032200-
Dorchester-Wicomico-Somerset-
459 PM EDT Thu Jun 3 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SOMERSET...
WICOMICO AND NORTHEASTERN DORCHESTER COUNTIES...

At 458 PM EDT, a strong thunderstorm was located 8 miles southwest of
Hebron, or 10 miles west of Fruitland, moving northeast at 25 mph.

Wind gusts up to 40 mph and rainfall amounts of up to 1 inch are
possible with this storm.

Locations impacted include...
Salisbury, Fruitland, Princess Anne, Hurlock, University Of Maryland
Eastern Shore, Salisbury University, Delmar, Hebron, Sharptown,
Secretary, Vienna, East New Market, Mardela Springs, Galestown,
Brookview, Eldorado, Whitehaven, Wetipquin, Trinity and Eden.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

LAT...LON 3868 7580 3869 7576 3864 7571 3846 7569
      3845 7541 3828 7560 3828 7561 3827 7561
      3818 7570 3831 7589 3833 7587 3836 7587
      3835 7590 3833 7592 3840 7603 3868 7593
      3870 7590 3870 7580
TIME...MOT...LOC 2058Z 222DEG 21KT 3835 7582

EI
Special weather statement, Jun 3, 5:11 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Wakefield VA
511 PM EDT Thu Jun 3 2021

VAZ509-032200-
Western Louisa-
511 PM EDT Thu Jun 3 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LOUISA COUNTY...

At 511 PM EDT, a strong thunderstorm was located near Boswells
Tavern, or 10 miles southwest of Orange, moving east at 20 mph.

Wind gusts in excess of 40 mph are possible with this storm.

Locations impacted include...
Louisa, Boswells Tavern, Gordonsville, Waldrop, Green Springs,
Trevilians and Vawter Corner.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3813 7821 3813 7818 3814 7815 3814 7812
      3815 7811 3815 7809 3813 7805 3814 7802
      3814 7801 3812 7798 3812 7792 3798 7802
      3805 7826
TIME...MOT...LOC 2111Z 269DEG 16KT 3812 7821

JM

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 12:52 AM EDTSpecial Weather StatementAKQCity of Chesapeake38 min
Jun 3, 2:55 AM EDTSpecial Weather StatementAKQCity of Portsmouth50 min
Jun 3, 3:50 AM EDTFlash Flood WatchAKQGloucester, Greensville, James City, Southampton, Surry, Sussex and 9 more30 hr
Jun 3, 1:01 PM EDTSpecial Weather StatementAKQGreensville, City of Emporia44 min
Jun 3, 1:48 PM EDTSpecial Weather StatementAKQSussex42 min
Jun 3, 1:49 PM EDTSpecial Weather StatementAKQGreensville41 min
Jun 3, 2:04 PM EDTSpecial Weather StatementAKQSurry41 min
Jun 3, 2:07 PM EDTSevere Thunderstorm WarningAKQSouthampton, Sussex38 min
Jun 3, 2:21 PM EDTSpecial Weather StatementAKQYork, City of Newport News24 min
Jun 3, 2:45 PM EDTSpecial Weather StatementAKQSouthampton45 min
Jun 3, 3:04 PM EDTAreal Flood AdvisoryAKQGreensville, Isle of Wight, Southampton, Surry, City of Franklin, City of Suffolk5 hr
Jun 3, 3:10 PM EDTSpecial Weather StatementAKQGloucester, James City, Surry, City of Williamsburg35 min
Jun 3, 3:23 PM EDTAreal Flood AdvisoryAKQJames City, York, City of Williamsburg3 hr
Jun 3, 3:43 PM EDTSpecial Weather StatementAKQMecklenburg32 min
Jun 3, 3:45 PM EDTSpecial Weather StatementAKQGloucester, Lancaster, Middlesex45 min
Jun 3, 4:30 PM EDTSpecial Weather StatementAKQFluvanna45 min
Jun 3, 5:11 PM EDTSpecial Weather StatementAKQLouisa49 min
Jun 3, 6:15 PM EDTSpecial Weather StatementAKQLouisa45 min
Jun 3, 6:24 PM EDTSpecial Weather StatementAKQFluvanna51 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.